# SDR DALA2024121611735

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29L UPPER/LOWER SURFACE BTW STA Y=900-946 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00630: CORROSION LEVEL 2. LONGERON 29L BTW STA Y= 898 TO 964 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND PER B717-200 SRM 51-41-01-0G. (LP #0708287)
